# SDR ASAA2016092818148

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,107 hours, 4,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL IS CORRODED FROM BS 727G TO 727I RBL 21.0.  ACFT GROUNDED. REMOVED CORROSION FROM AFT CARGO TRANSITION PANEL IAW SRM 53-00-53.    FOUND TO BE OUT OF LIMITS.  REPAIRED TRANSITION PANEL IAW  SRM 53-00-53-2R-5 REPAIR 5. REMOVED AND REINSTALLED FLOOR PANEL 140EF IAW AMM 25-52-10.
